# SDR DALA2016012901122

- Difficulty date: January 29, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 113,514 hours, 16,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE AT BS 1197+132, S16L COORODED.  ALLOWABLE DAMAGE IS 10 PERCENT OF ORIGINAL THICKNESS 0.080" AND FOUND OUT OF LIMIT AND REPLACED.
